# SDR SCNA20230313097

- Difficulty date: February 24, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT JOB NO 802616 00073 CORROSION AFT ZEE CHANNEL FROM STA 727B +6" TO STA 767 RBL 25 WL 160 HAS CORROSION.  RESOLUTION:  REPAIRED AFT CARGO ZEE CHANNEL  STA 727 +4  TO 767 RBL 25 PER SRM 53-00-53-2R-5 SPLICE LOCATION 727 F+10
